# SDR DLM90080059

- Difficulty date: January 12, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 33,958 hours, 18,128 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 9953016429
- Part serial: 84321
- Condition: Cracked
- Location: Bs 1486 L3l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 1486 L3L SHEAR TIE CRACKED.  REMOVED AND REPLACED CRACKED SHEAR TIE, IAW MD90 SRM 51-30-5.
